# SDR DALA2025070805116

- Difficulty date: July 8, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N831DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31942
- Aircraft time: 32,121 hours, 12,319 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Detached
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LOG (7328864) SHIP 3831 -PRESS/DE- DECLARED EMERGENCY DUE TO LOSS OF RIGHT BLEED ON CLIMB FOLLOWED BY PRESSURIZATION ISSUES. DESCENDED TO 19K AND CONTINUED TO DESTINATION.  FOUND LEFT PACK DUCT CLAMP BETWEEN ACM AND REHEATER OFF. RESECURED SAME. RIGHT ENGINE BLEED FOUND BAR NOT ALLOWING PRSOV TO OPEN. REPLACED BAR. ALSO REFER TO LOGS 1069067, 1069089. PERFORMED LEFT AND RIGHT SINGLE PACK CONFIDENCE CHECKS. OPS CHECKS GOOD.
